Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Journal: Math. Comp. 51 (1988), 387-388
Original Article: Math. Comp. 47 (1986), 219-223.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0025-5718(88)99800-6
Article copyright: © Copyright 1988 American Mathematical Society